# SDR CALA2019092301610

- Difficulty date: September 18, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 58,220 hours, 17,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-06-3-0221 AFT CARGO STR 28R HAS EXFOLIATION CORROSION AT S TA 1560. (96-06) REF N/R 0071598. CHECKED LIMITS TO CORROSION ON STR 28R AT AFT CARGO STA 1560; L =.90" W=.60" D=.085". OUT OF LIMITS IAW SRM 53-00-03 FI G 101, DETAIL II. REPAIRED STRINGER IAW SRM 53-00-03 RE PAIR 1, FIG 202.
